# SDR AALA20131209010

- Difficulty date: December 9, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N7520A
- Make and model: Doug DC-9-82
- Aircraft serial: 49897
- Aircraft time: 66,924 hours, 35,088 cycles
- System (JASC): 5240 · Service Doors
- Part: Pan
- Condition: Gouged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR, LOWER PAN AREA HAS GOUGE IN PAN FROM SCREW AT CORE BOLT.  INSTALLED DOUBLER IAW SRM 52-01-00 FIGURE 2 SHEET 3 & EA COMP-52032744 REVISION B.
